# SDR CALA2025070906411

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N63899
- Make and model: Boeing 737924ER
- Aircraft serial: 62816
- Aircraft time: 27,032 hours, 10,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT 14C HANGING DOWN WITH WIRES EXPOSED.  PERFORMED THE INTERIM REPAIR PER PART 1.TAPE APPLIED.   REMOVE AND REPLACE EMERGENCY EXIT LIGHT AT 14C, AND END BAY. OPS CHK GOOD AT THIS TIME. IAW CMM 25-23-55.
